# SDR CALA2017012900186

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N68823
- Make and model: Boeing 737924ER
- Aircraft serial: 42746
- Aircraft time: 9,839 hours, 3,464 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A381610
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN CROWN ABOVE R3 WINDOW RIGHT OF CENTERLINE. REPAIRED DENT IN ACCORDANCE WITH ECRA 5330-5908 SEE HANGER N/R 5850867 FOR ALL WORKED PREFORMED, SEE LOG PAGE 3951924 FOR DIP CREATED FOR PERMANENT REPAIR. ALL WORK PERFORMED ON ECRA 5330-05908
